Viscosity solutions of nonlinear second-order partial differential equations in hilbert spaces

Ishii Hitoshi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)601-650
Number of pages50
JournalCommunications in Partial Differential Equations
Issue number3-4
Publication statusPublished - 1993 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this